Volume 17, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Betti numbers of finite volume orbifolds

Iddo Samet

Geometry & Topology 17 (2013) 1113–1147
Bibliography
1 M Abert, N Bergeron, I Biringer, T Gelander, N Nikolov, J Raimbault, I Samet, On the growth of $L^2$-invariants for sequences of lattices in Lie groups arXiv:1210.2961
2 M Abert, N Bergeron, I Biringer, T Gelander, N Nikolov, J Raimbault, I Samet, On the growth of Betti numbers of locally symmetric spaces, C. R. Math. Acad. Sci. Paris 349 (2011) 831 MR2835886
3 W Ballmann, M Gromov, V Schroeder, Manifolds of nonpositive curvature, Progress in Mathematics 61, Birkhäuser (1985) MR823981
4 G Baumslag, Lecture notes on nilpotent groups, Regional Conference Series in Mathematics 2, American Mathematical Society (1971) MR0283082
5 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundl. Math. Wissen. 319, Springer (1999) MR1744486
6 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
7 E E Floyd, Periodic maps via Smith theory, from: "Seminar on transformation groups" (editor A Borel), Annals of Mathematics Studies 46, Princeton University Press (1960) 35
8 T Gelander, Homotopy type and volume of locally symmetric manifolds, Duke Math. J. 124 (2004) 459 MR2084613
9 T Gelander, Volume versus rank of lattices, J. Reine Angew. Math. 661 (2011) 237 MR2863908
10 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982) 5 MR686042
11 C Jordan, Mémoire sur les équations différentielles linéaires à intégrale algébrique, J. Reine Angew. Math. 84 (1878) 89
12 W Lück, Approximating $L^2$-invariants by their finite-dimensional analogues, Geom. Funct. Anal. 4 (1994) 455 MR1280122
13 W Magnus, A Karrass, D Solitar, Combinatorial group theory: presentations of groups in terms of generators and relations, Dover Publications (1976) MR0422434
14 J Milnor, Morse theory, Annals of Mathematics Studies 51, Princeton Univ. Press (1963) MR0163331
15 M Olbrich, $L^2$-invariants of locally symmetric spaces, Doc. Math. 7 (2002) 219 MR1938121
16 M S Raghunathan, Discrete subgroups of Lie groups, Ergebnisse der Mathematik und ihrer Grenzgebiete 68, Springer (1972) MR0507234
17 I Satake, On a generalization of the notion of manifold, Proc. Nat. Acad. Sci. U.S.A. 42 (1956) 359 MR0079769
18 V Schroeder, Finite volume and fundamental group on manifolds of negative curvature, J. Differential Geom. 20 (1984) 175 MR772130
19 N Steenrod, The topology of fibre bundles, Princeton Mathematical Series 14, Princeton Univ. Press (1951) MR0039258
20 W P Thurston, The geometry and topology of three-manifolds (1980)